MAUDE Adverse Event Report: EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N1333
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a non-dehp standard bore catheter extension set leaked.During priming, "the iv fluid leaked around and would not flow through tubing".There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage.Clear passage testing failed; therefore, pressure testing could not be performed due to the failure of the first test.The reported condition was verified.The cause of the condition was due to machine error during manufacturing process.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12484692
Report Number1416980-2021-05781
Device Sequence Number19817451
Product Code FPA
UDI-Device Identifier00085412475394
UDI-Public(01)00085412475394
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N1333
Device Lot NumberUR21D21029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1